J. Jay Zeman

GENERALIZED NORMAL LOGIC--References

 

Title Reference: Journal of Philosophical Logic 7 (1978) 225-243. All Rights Reserved. Copyright 1978 by D. Reidel Publishing Company, Dordrecht, Holland.
[1] Foulis, D. J. and Randall, C. H., 'Operational Statistics I', Journal of Mathematical Physics 13 (1972), 1667-75.
[2] Foulis, D. J., 'Operational Statistics II', Journal of Mathematical Physics 14 (1973), 1472-80.
[3] Herman, L., Marsden, E. and Piziak, R., 'Implication Functions in Orthomodular Lattices', Notre Dame Journal of Formal Logic, 16 (1975), 305-28.
[4] Herman, L. and Piziak, R., 'Modal Propositional Logic on an Orthomodular Basis I', Journal of Symbolic Logic 39 (1974), 478-88.
[5] Piziak, R., An Algebraic Generalization of Hilbert Space, PhD thesis, University of Massachusetts, Amherst, 1969.
[6] Segerberg, Krister, An Essay in Classical Modal Logic, Uppsala, 1971.
[7] Zeman, J. Jay, 'Two Basic Pure Implicational Systems', Notre Dame Journal of Formal Logic 20 (1979), 674-84.
[8] Zeman, J. Jay, ,Moda1 Logic, Oxford., 1973.
[9] Zeman, J. Jay, 'Quantum Logic with Implication', Notre Dame Journal of Formal Logic 20,  (1979), 723-8.
[10] Hacking, Ian, 1963, 'What is Strict Implication', Journal of Symbolic Logic 28, 51-72.